# SDR DALA12001886305

- Difficulty date: June 20, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 96,522 hours, 12,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND LEFT OVERWING EMERGENCY LIGHTS 1ST AND 2ND POSITION FROM FORWARD INOPERATIVE.  MAINTENANCE REPLACED FUSE OF M7919 EMERGENCY LIGHT POWER SUPPLY.  LEFT OVERWING EMERGENCY LIGHTS OPERATIONAL CHECK OK
